# SDR FDEA202504020548

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: A53810842200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAY AFT OF FWD CARGO COMPARTMENT - HORIZONTAL PRESSURE DECK UPR SURFACE   BETWEEN FR39 AND FR40 LH SIDE O/B OF Y2354 FOUND CORROSION COMPLIED WITH EA 6-5310-T0382790 P1. TITLE: FUSELAGE - MAINFRAME - EXFOLIATED   CORROSION ON HORIZONTAL PRESSURE FLOOR PANEL BTW FR39-40 LHS AND RHS - REPAIR.   REPAIRED THE CORRODED AREA AT BAY AFT OF FWD CARGO COMPARTMENT - HORIZONTAL   PRESSURE DECK UPR SURFACE BETWEEN FR39 AND FR40 LH SIDE O/B OF Y2354 . THIS IS   CATEGORY B REPAIR. FOLLOW-UP INSPECTION PER EA 6-5310-T0382790. MAJOR REPAIR IAW   FEDEX GMM6-2-100. SEE WRI 53107005 FOR WORK DETAILS.
